Journal article icon

Journal article

An infinite family of superconformal quiver gauge theories with Sasaki-Einstein duals

Abstract:

We describe an infinite family of quiver gauge theories that are AdS/CFT dual to a corresponding class of explicit horizon Sasaki-Einstein manifolds. The quivers may be obtained from a family of orbifold theories by a simple iterative procedure. A key aspect in their construction relies on the global symmetry which is dual to the isometry of the manifolds. For an arbitrary such quiver we compute the exact R-charges of the fields in the IR by applying a-maximization. The values we obtain are g...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/1126-6708/2005/06/064

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
IOP Publishing Publisher's website
Journal:
JHEP Journal website
Volume:
2005
Issue:
06
Publication date:
2005-06-27
Acceptance date:
2005-05-30
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
Source identifiers:
190428
Keywords:
Pubs id:
pubs:190428
UUID:
uuid:cec2bfba-928e-45ab-a25d-b9d92fd1ec33
Local pid:
pubs:190428
Deposit date:
2017-01-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP